EconPapers    
Economics at your fingertips  
 

Misclassification of the dependent variable in a discrete-response setting

Jerry Hausman, Jason Abrevaya and Scott-Morton, F. M.

Journal of Econometrics, 1998, vol. 87, issue 2, 239-269

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (197) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(98)00015-3
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Misclassification of Dependent Variable in a Discrete Response Setting (1994)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:87:y:1998:i:2:p:239-269

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-11-30
Handle: RePEc:eee:econom:v:87:y:1998:i:2:p:239-269